Found 147 results
[ Author(Desc)] Title Type Year
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
da Rocha Z.. QD-algorithms and recurrence relations for biorthogonal polynomials. Journal of Computational and Applied Mathematics. 1999;107:53{72.Edit
[2016-4] da Rocha Z.. WOPA 2016 - Abstracts - Workshop on Orthogonal Polynomials and Applications .Edit
da Rocha Z.. Shohat-Favard and Chebyshev's methods in d-orthogonality. Numerical Algorithms. 1999;20:139-164.Edit
[2017-22] da Rocha Z. On connection coefficients, zeros and interception points of some perturbed of arbitrary order of the Chebyshev polynomials of second kind .Edit
[2018-9] da Rocha Z, Maroni P, Brezinski C, Magnus A, Ismail M, Ben Cheikh Y, et al. Actividades Científicas de Pascal Maroni .Edit
[2017-13] da Rocha Z.. Program and abstracts of WOPA-Porto-2017, Workshop on Orthogonal Polynomials and Applications .Edit
da Rocha Z.. Implementation of the recurrence relations of biorthogonality. Numerical Algorithms. 1992;3:173-183.Edit
da Rocha Z.. On the second order differential equation satisfied by perturbed Chebyshev polynomials. J. Math. Anal.. 2016;7(1):53-69.Edit
[2014-18] da Rocha Z.. Software PSDF - Perturbed Second Degree Forms - TUTORIAL .Edit
da Rocha Z.. A general method for deriving some semi-classical properties of perturbed second degree forms: the case of the Chebyshev form of second kind. J. Comput. Appl. Math.. 2016;296 :677-689.Edit
da Silva MR, Rodrigues MJ. A simple alternative principle for rational τ-method approximation. In: Nonlinear numerical methods and rational approximation (Wilrijk, 1987). Vol 43. Reidel, Dordrecht; 1988. 4. p. 427-434p. (Math. Appl.; vol 43).Edit
Davydov A., Mena-Matos H., Moreira C.. Generic Profit Singularities in Time-Averaged Optimization for Cyclic Processes in Polydynamical Systems. Journal of Mathematical Sciences. 2014;199(5):510-534.Edit
Davydov A., Basto-Gonçalves J. Controllability of generic inequalities near singular points. J. Dynam. Control Systems. 2001;7:77-99.Edit
Davydov A., E. Matos M. Optimal strategies and transitions between them in Arnold’s model. Doklady Mathematics. 2006;74(1):566-568.Edit
Davydov A., Basto-Gonçalves J. Local controllability of dynamic inequalities in general position. Sovrem. Mat. Prilozh.. 2004:56-78.Edit
Davydov A., Mena-Matos H.. Singularity Theory Approach to Time Averaged Optimization. Vol SINGULARITIES IN GEOMETRY AND TOPOLOGY 2007.Edit
Davydov A., Basto-Gonçalves J. Controllability of a generic dynamic inequality near a singular point. In: Real and complex singularities ({S}ão {C}arlos, 1998). Vol 412. Chapman & Hall/CRC, Boca Raton, FL; 2000. 2. p. 223-235p. Edit
Davydov A., Mena-Matos H.. Generic phase transitions and profit singularities in Arnold’s model. Sbornik Mathematics. 2007;198(1):17-37.Edit
Davydov A., Basto-Gonçalves J. Controllability of inequalities at 2-singular points. Uspekhi Mat. Nauk. 2000;55:121-122.Edit
Davydov A., Mena-Matos H., Moreira C.. Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems. J. Math. Anal. Appl.. 2015;424:704-726.Edit
Davydov A., Basto-Gonçalves J. Controllability of a generic control system at a $k$-type singular point. In: International {C}onference on {D}ifferential {E}quations, {V}ol. 1, 2 ({B}erlin, 1999). World Sci. Publ., River Edge, NJ; 2000. 8. p. 841-843p. Edit
Davydov A., Mena-Matos H.. Optimal Strategies and Transitions between Them in Arnold’s Model,. Doklady Mathematics. 2006;74(1):566-568.Edit
[2017-4] de Araujo A. The moduli space of generalized quivers .Edit
[2015-29] de Araujo A. Generalized Quivers, Orthogonal and Symplectic Representations, and Hitchin-Kobayashi Correspondences .Edit
de Carvalho M, Ramos A. Bivariate extreme statistics, II. REVSTAT. 2012;10:83-107.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.